On Positive Solutions of -...u = F(x, u).

John F. Toland

Mathematische Zeitschrift (1983)

  • Volume: 182, page 351-358
  • ISSN: 0025-5874; 1432-1823

How to cite


Toland, John F.. "On Positive Solutions of -...u = F(x, u).." Mathematische Zeitschrift 182 (1983): 351-358. <http://eudml.org/doc/173289>.

author = {Toland, John F.},
journal = {Mathematische Zeitschrift},
keywords = {non-existence of positive solutions; semilinear elliptic equation},
pages = {351-358},
title = {On Positive Solutions of -...u = F(x, u).},
url = {http://eudml.org/doc/173289},
volume = {182},
year = {1983},

AU - Toland, John F.
TI - On Positive Solutions of -...u = F(x, u).
JO - Mathematische Zeitschrift
PY - 1983
VL - 182
SP - 351
EP - 358
KW - non-existence of positive solutions; semilinear elliptic equation
UR - http://eudml.org/doc/173289
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.